# SDR CA130906004

- Difficulty date: September 1, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Boeing 777333ER
- Aircraft time: 29,552 hours
- Engine: Ge GE90115B
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Engine
- Condition: Leaking
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

(CAN) WHILE ENROUTE, AN OIL LEAK DEVELOPED FROM THE LT ENGINE.  THE CREW OBSERVED THE EICAS QUANTITY DECREASE BY 16 LITRES DURING CRUISE.  RESULTING IN ENGINE CHANGE.
